# SDR IPXA2022063083650

- Difficulty date: June 29, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 61,291 hours, 20,478 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR ON FINAL FWD EQIP COOLING EXH FAN STATUS AFTER LANDING. DEF FWD EQPT COOLING EXH FAN PER MEL 21-58-4-2-1 C/W DMP ACCESS FWD EQPT EXH FAN VERIFIED FAN NOISE AND SMELL PULLED P6H21/P11 P22 NO FURTHER SMELL NOTEDR/R FWD EQUIP COOLING EXHIT FAN IAW AMM 21-58-06. OPS CHECK GOOD.
